# SDR AALA20101115TUL10

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 365 hours, 140 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

IAD - INFLIGHT DCW-DFW.  CREW REPORTED AFT CARGO COMPARTMENT FIRE DETECTION LIGHT ILLUMINATED AND BELL WENT OFF.  FIRE EXTINGUISHERS WERE DISCHARGED.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PASSENGER BAGS WERE INSPECTED AND A BAG THAT CONTAINED A FLASHLIGHT HAD BEEN LEFT ON AND OVERHEATED.  IT CREATED HEAT AND SMOKE THAT ACTIVATED THE FIRE DETECTORS.  DAMAGE WAS CONTAINED IN THE BAG.  REPLACED FIRE EXTINGUISHERS THAT HAD BEEN DISCHARGED.  SYSTEM GROUND CHECK NORMAL OPERATION.
